# SDR UPS97824568

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, FOUND RT WING INBD FLAP OTBD RIB (END CAP) CRACKED AT LOWER ANGLE STA XW138.  REMOVED CRACKED END CAP, FABRICATED NEW END CAP, DRILLED, TREATED, PRIMED AND INSTALLED END CAP IAW DC8 SRM 57-1-0, 51-1-8, 51-1-21, 51-3-0.
